Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swelling in ankles and thighs, tenderness in groin, lightheadedness. Wearing compression stockings, taking lasix and potassium. Reason?

i am wearing compression stockings and taking lasix and potassium due to swelling in ankles. I am having heavy feeling in my left thigh. At times it feels like a ballon expanding inside. above knee feels tight first thing in morning and later in the day. I feel tenderness inside my thigh near the knee and at the groin in the morning. I feel lightheaded with standing for short periods of time. when sitting the back of my thigh hurts and I sometimes can feel a pulsing sensation.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The swelling in the legs could be related to hypertension, renal disorder, excessive laxative abuse or an electrolyte imbalance. If there is an associated pain then DVT also needs to be ruled out.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor